| Model Number |
MMT-723RNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump had unexpected restart when changes the battery.Customer stated that they performed troubleshoot but insulin pump again experienced multiple unexpected restart alarms after battery change.Customer's current blood glucose was not given.Insulin pump will not be return for analysis.
Additional Manufacturer Narrative
Insulin pump passed displacement test and unexpected restart error test.No error alarm during testing noted.